MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT AND CARRYING CASE; PFM05

INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT AND CARRYING CASE; PFM05
Model Number 90620US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Three surgeons of the reporting facility expressed their dislike of the duo headlight 2 bay system ¿ us (90620us) and reportedly experienced pain and headaches.The following statements were reported: ¿the headlight severely hurts his head all over.¿ ¿not enough hinges for the flexibility of the light.Painful to wear.Two surgeons wearing the headlight at the same time smack into each other over the surgical field.¿ ".The headlight stick out too far into the surgical field.Pain and pressure which leads to tension headaches at the end of the case.¿ ¿the new headlight doesn¿t fit his head properly.¿ four (4) different serial numbers (sn) of the duo headlight were provided; however, it is unknown which specific device sn was used by each surgeon.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated field: b5, d9, g3, g6, h2, h3, h6, h10, h11.Updated b5/additional information received: the customer reported that they "use the headlight for all specialties.There was no specific event.As seen in the comments the physicians interviewed felt pressure on their heads or it hurt".The customer subsequently provided five different serial numbers with corrected product id (90600).The customer was again unable to state which serial number was linked to the reported surgeons' dissatisfaction.Corrected d1, d4 (product id).The duo headlight and carrying case (90600) was not returned for evaluation; therefore, failure analysis could not be completed due to the lack of information received to perform a complete investigation.Based on the reported complaint, the probable root cause for the customer disliking these 90600 duo headlights is most likely due to customer preference.The reported complaint could not be confirmed.

Brand Name
DUO HEADLIGHT AND CARRYING CASE
Common Device Name
PFM05
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16060126
Report Number3006697299-2022-00180
Device Sequence Number6733112
Product Code FSR
UDI-Device Identifier10381780490746
UDI-Public10381780490746
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number90620US
Device Catalogue Number90600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date03/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown